# SDR HALA2015060100119

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 48,723 hours, 8,764 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOPERATIVE ON DESCENT THROUGH FL2000 CABIN ALTITUDE GAGE NEEDLE INDICATION OFF.    PERFORMED CABIN PRESSURE CONTROL BIT CHECK ON NR 1 AND NR 2 IAW AMM FIG 21-31, SHT TREE 803.  NO FAULTS NOTED IAW BLOCK NR 2 SHEET 1, BLOCK 3 NO MESSAGES OK FOR SERVICE IAW BLOCK 5, SHEET 4, NO LATCH MESSAGES.
